# SDR 08FDEA02296

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 83,840 hours, 33,836 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA04721
- Condition: Cracked
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL UNDER UPPERWING TO BODY FAIRING AT FS 1500 LONGERON IS CRACKED.  REMOVED & RE-ISTALLED THE LT GILL LINER PANEL FROM BS 1521-1561 FOR  ACCESS IAW SRM 51-31-01;  VOL II. REMOVED LONGERON.  FABRICATED &   INSTALLED IAW DWG AEA 0472, REV NC  SRM 51-33-14,  VOL II; & 51-35-01,  VOL   II.  ALODINED & PRIMED IAW SRM 51-21-01,  VOL II.
